ANTIDEPRESSANTS CAUSE CATARACTS, STUDY FINDS

NOTE FROM Ann Blake-Tracy (www.drugawareness.org):
Could this be the problem with Glenn Beck’s eyes that is causing him to lose his sight?
Antidepressants are not the first medication to be linked to a higher risk for cataracts. Beta blockers, steroids (oral or inhaled) and recently hormone replacement therapy (HRT) have all been linked to elevated risk for cataracts.
Excess serotonin can make the lens opaque and lead to cataract formation. This should be no surprise if you have the data from the front of my book on Dr. Heidi Connelly’s work when she discovered how Fen-Phen and Redux were causing heart valve problems for patients. Fen-Phen and Redux are both SSRIs and serotonin agonists thus increasing serotonin levels in two ways. What she found was that the excess serotonin was causing a gummy gooey glossy substance to build up on the heart valves, thus preventing them from closing properly.
– Hide quoted text –
We also know that Alzheimer’s is a condition of elevated serotonin levels. Researchers have found that in Alzheimer’s there is a gummy gooey glossy substance that builds up in the brain.
Now this new study shows us that the serotonin receptors in the eye’s lens are making the lens opaque as the serotonin accumulates.
The SSRIs have a strong negative impact upon the eyes. That adverse effect we have seen from the beginning as cases of blindness associated with the drugs began to come in. Even the case of the Salt Lake Family History Library shooting that occurred the month before Columbine might never have happened had it not been for this side effect. The poor elderly man (70) who went on that shooting spree suffered a psychotic break from coming off his antidepressant too rapidly because he noticed that he was losing his eyesight from the medication. No one had warned him of the extreme dangers that can come from dropping off of these drugs too rapidly. And it was several years later before the FDA issued their warnings about abrupt withdrawal. I personally had a close friend who died in that shooting, one I had warned over and over again about the dangers of those around him using these drugs, but at least I know he understood what happened to cause this nightmare that took his life.
Ann Blake-Tracy, Executive Director
International Coalition for Drug Awareness
Author: Prozac: Panacea or Pandora? – Our Serotonin
Nightmare & Help! I Can’t Get Off My Antidepresant!

569 total views, no views today

SEROQUEL: Man accused of drugging, raping Orem woman – UT

NOTE FROM Ann Blake-Tracy (www.drugawareness.org): ALWAYS KEEP IN
MIND THAT THERE IS LITTLE DIFFERENCE IN THESE ATYPICAL ANTIPSYCHOTICS AND SNRI
ANTIDEPRESSANTS. THEY ARE VERY POWERFUL SEROTONIN REUPTAKE INHIBITORS INHIBITING
MULTIPLE SEROTONIN RECEPTORS!!! AND ON TOP OF THAT ARE SEROTONIN AGONISTS
AS WELL.

Police say the drug Christensen gave to the victim was a 300 mg
Seroquel, a medication for which he has prescription. The drug is
given to bipolar disorder and is an antipsychotic
medication.

Police say one of the side effects of the drug is
impaired thinking and reactions, and that people should also avoid alcohol
when taking it.

Man accused of drugging, raping Orem woman

Last Update:
2/18 3:20 pm

OREM, Utah (ABC 4 News) – Police say a Utah
County man drugged a woman he met at a bar and raped her.

Police say on
Friday February 12, Orem officers responded to a report of a rape that
had been reported from the night before.

Police say the victim
is a 24-year-old woman from southwest Orem.

According to
police, the victim met 26-year-old Jason Christensen at a bar in
Provo.

Police say both the suspect and alleged victim had been
drinking and went back to her apartment when Christensen gave her a pill to help
her sleep.

After taking the pill, police say the only thing the
victim remembered was waking up for a moment while the
suspect was sexually assaulting her.

After that, police say the
victim doesn’t remember anything for several hours until she woke up and
was undressed.

According to police, Christensen gave the victim the
pill at about 3:00 a.m. on the 11th and she didn’t wake up until 11:00 a.m. the
same day.

Police say the drug Christensen gave to the victim was a
300 mg Seroquel, a medication for which he has prescription.
The drug is given to bipolar disorder and is an
antipsychotic medication.

Police say one of the side effects

of the drug is impaired thinking and reactions, and that people should also
avoid alcohol when taking it.

Detectives caught up with Jason on
Wednesday at the City Center Motel in Provo where he was staying. He was
arrested and charged with Rape and Distribution of a
Prescription.

—-Information from: Orem
Police

415 total views, no views today